default-icon
Do herbal supplements 
Fo herbal supplements have any sideeffects on the body... I take addyzoa capsules for sperm motility and sperm volume. But palpitations have started My hearts beats too fast like a drum... I googled and i got to know that herbal supplements and actually cause palpitations and pounding heart.. What should i do..
51 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. B K Madhusudan
Homeopath 25 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹400 for 24 hrs

Hello Anything taken in produced some change in the body. The term Herbal has become a fad these days. Even Aconite & belladonna are herbs, meaning plants. But they are strong poisons. So, herbal doesn't mean they are harmless. Coming to the medicines you are taking, have you consulted your doctor before starting? If so, he/she will advice you. Palpitations are due to many reasons, like general weakness, low BP, anaemia, anxiety etc. Consult a physician
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.